# SDR SWAA2025060265298

- Difficulty date: April 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR R1; SCUFF PLATE HAS A CRACK AT AFT UPPER EDGE AREA (MARKED).<[01] WELDED THE DAMAGED AREA ON SCUFF PLATE USING AMS4954 FILLER ROD LOT NUMBER M798431 PER SRM 53-10-15-2R-2 PARAGRAPH 4.B.(4) REFERRED TO BAC5975 CLASS B. SCUFF PLATE INSTALLED ON TC#725-025-00-01Y (TTG8Q001NTCP) I.A.W AMM 53-11-01-420-801;[02] VERIFIED ACTION 1;[03] COMPLETE
